×

Found 24,493 Documents (Results 1–100)

On generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients. (English. Russian original) Zbl 07800629

J. Math. Sci., New York 278, No. 2, 354-372 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 576-595 (2021).
MSC:  34Kxx 35-XX 49Kxx
PDFBibTeX XMLCite
Full Text: DOI

On periodic solutions of one second-order differential equation. (English. Russian original) Zbl 07800626

J. Math. Sci., New York 278, No. 2, 314-327 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 535-548 (2021).
MSC:  34Dxx 34Cxx 60-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software